# SDR REXA2014041800070

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 22,341 hours, 19,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT SIDE OF FS 621 BULKHEAD AT BL 0 BEHIND ISOLATION VLV IS CHAFED.  REPAIRED IAW REO 601R-53-61-1523.
